# SDR ASAA2016033016169

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,771 hours, 9,751 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Part number: 3381217020
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING OF EGT FOUND NR 1 ENGINE T49.5 UPPER LT S4 PROBE READING HIGH, BOTTOM SENSOR STUD SECOND FROM BOTTOM NUT SHEARED OFF WITH PORTION OF STUD WITH IT. ACFT GROUNDED.  REPAIRED BROKEN STUD AS REQUIRED IAW AMM TASK 72-54-00-300-801-F00 AND EA NR POWERPLANT-72EA-16850.  VERIFIED GROUND ETOPS TEST NORMAL.
